On projections and simultaneous extensions

Dan Amir*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Let X 1, X 2 be subspaces of a completely regular space X. The bounded linear extension of C(X 1 ∩X 2) into C(X) are related to the projections of norm <3 from C(X 1)+C(X 2) onto C(X).

Original languageEnglish
Pages (from-to)245-248
Number of pages4
JournalIsrael Journal of Mathematics
Issue number4
StatePublished - Dec 1964
Externally publishedYes


Dive into the research topics of 'On projections and simultaneous extensions'. Together they form a unique fingerprint.

Cite this